Strongly absolutely asymptotically stable solutions of linear differential equations with lags in a Banach space
Differencialʹnye uravneniâ, Tome 15 (1979) no. 9, pp. 1614-1619
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_9_a8,
author = {V. E. Slyusarchuk},
title = {Strongly absolutely asymptotically stable solutions of linear differential equations with lags in a {Banach} space},
journal = {Differencialʹnye uravneni\^a},
pages = {1614--1619},
year = {1979},
volume = {15},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_9_a8/}
}
TY - JOUR AU - V. E. Slyusarchuk TI - Strongly absolutely asymptotically stable solutions of linear differential equations with lags in a Banach space JO - Differencialʹnye uravneniâ PY - 1979 SP - 1614 EP - 1619 VL - 15 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1979_15_9_a8/ LA - ru ID - DE_1979_15_9_a8 ER -
V. E. Slyusarchuk. Strongly absolutely asymptotically stable solutions of linear differential equations with lags in a Banach space. Differencialʹnye uravneniâ, Tome 15 (1979) no. 9, pp. 1614-1619. http://geodesic.mathdoc.fr/item/DE_1979_15_9_a8/